Well, I’ve been reading for the past 3 months these forums looking if some people are experiencing the same feelings as I ‘am. The first time I recognized change was when I started my new job 2 yrs ago and several people told me I change as in attitude (telling the truth I like who I was before I started this job thinking of it now), I work as a Medical Bill Collector for huge balances, I have tons of stress...but relieve it with the gym, but that's not the problem. The case is that in the past 3 months I’ve been having different emotions. Most strongly to sadness of everything, its weird because It doesn’t feel like depression, its so bad that I hardly ever eat food. Its hard for me to go to sleep (and its not the exhaustion of the gym, I go in the mornings), and when I do sleep I have nightmares of friends/family leaving or dying, I even felt that I cried once and felt the tears down my cheek (so weird). Also, I awoke twice choking and not breathing well (I’m not overweight) from a dream in which I was drowning, some friend advise I may have sleep apnea (need to go to a sleep study). Sometimes I feel the need to speed on my bike hoping to get into an accident and dying...but I'll never do that, yet that feeling has cross my mind many times. At work I have nice conversation to my co-workers /friends, even my patients. I don’t know what’s wrong with me...and my on-going nightmares. I’m not taking any medication, I’m economically stable, everything is fine in my life. I live by myself also….and visit my sister which I love her so much. I may need to talk to a psychiatrist if this persist. My main reason I’m posting this out is that I need to know that someone out there may have the same feeling as I ‘am and would like to get some type of feedback that this is just a phase. Thank you for your time reading my thread.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?